On the fixed-parameter tractability of the partial vertex cover problem with a matching constraint in edge-weighted bipartite graphs. Mkrtchyan, V. & Petrosyan, G. Journal of Graph Algorithms and Applications, 26(1):91–110, 2022.
doi  bibtex   
@article{JGAA-584,
	author = {Mkrtchyan, Vahan and Petrosyan, Garik},
	date-added = {2022-05-02 10:15:06 +0200},
	date-modified = {2022-05-02 10:15:29 +0200},
	doi = {10.7155/jgaa.00584},
	journal = {Journal of Graph Algorithms and Applications},
	number = {1},
	pages = {91--110},
	title = {On the fixed-parameter tractability of the partial vertex cover problem with a matching constraint in edge-weighted bipartite graphs},
	volume = {26},
	year = {2022},
	bdsk-url-1 = {https://doi.org/10.7155/jgaa.00584}}

Downloads: 0